# SDR UALA2013060603949

- Difficulty date: June 3, 2013
- Submitted: July 2, 2013
- Operation: Air carrier
- Aircraft: N448UA
- Make and model: Airbus A320-232
- Aircraft serial: 842
- Aircraft time: 49,148 hours, 20,062 cycles
- Engine: Iae V2527A5
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Seal
- Condition: Damaged
- Location: Rt Wing Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 RT MOVABLE FAIRING - AFT INBD OF FAIRING MISSING 5" OF SEAL. REPAIRED.
